MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT
Model Number 38AM4435
Medical Device Problem Codes Material Disintegration (1177); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Reaction (2414); Metal Related Pathology (4530)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, information received from attending physician on (b)(6) 2011 a total hip arthroplasty was performed.On (b)(6) 2019 due to adverse reaction to metal debris (armd) suspected hip arthroplasty and a revision was performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
Report was updated to include manufacturer analysis of the returned products.Updated patient, initial reporter information, event problem and investigation codes.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9933135
Report Number3010536692-2020-00325
Device Sequence Number17081911
Product Code KWA
UDI-Device IdentifierM68438AM44351
UDI-PublicM68438AM44351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4435
Device Catalogue Number38AM4435
Device Lot Number069886185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date01/08/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0689-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;